# SDR SWAA2025042955285

- Difficulty date: April 13, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SCUFF PLATE IS CRACKED<[01] EDIT; ADDED CALIBRATED EQUIPMENT TO STEP 2;[02] REPAIRED THE SCUFF PLATE IAW SRM 53-10-15-2R-2.;[03] VERIFIED ACTION 2. JOB COMPLETE.
